An arrangement of pseudocircles not realizable with circles

Johann Linhart, Ronald Ortner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)351-356
JournalBeiträge zur Algebra und Geometrie
Volume46
Issue number2
Publication statusPublished - 2005

Treatment code (Nähere Zuordnung)

  • Theoretical
  • Basic - Fundamental (Grundlagenforschung)

Cite this

An arrangement of pseudocircles not realizable with circles. / Linhart, Johann; Ortner, Ronald.

In: Beiträge zur Algebra und Geometrie, Vol. 46, No. 2, 2005, p. 351-356.

Research output: Contribution to journalArticleResearchpeer-review

Linhart, Johann ; Ortner, Ronald. / An arrangement of pseudocircles not realizable with circles. In: Beiträge zur Algebra und Geometrie. 2005 ; Vol. 46, No. 2. pp. 351-356.
@article{87ba69398a9248929906a996a8e26829,
title = "An arrangement of pseudocircles not realizable with circles",
author = "Johann Linhart and Ronald Ortner",
year = "2005",
language = "English",
volume = "46",
pages = "351--356",
journal = "Beitr{\"a}ge zur Algebra und Geometrie",
issn = "0138-4821",
publisher = "Springer",
number = "2",

}

TY - JOUR

T1 - An arrangement of pseudocircles not realizable with circles

AU - Linhart, Johann

AU - Ortner, Ronald

PY - 2005

Y1 - 2005

UR - http://www.emis.de/journals/BAG/

UR - http://subs.emis.de/journals/BAG/vol.46/no.2/b46h2ort.pdf

M3 - Article

VL - 46

SP - 351

EP - 356

JO - Beiträge zur Algebra und Geometrie

JF - Beiträge zur Algebra und Geometrie

SN - 0138-4821

IS - 2

ER -